MAUDE Adverse Event Report: COVIDIEN PRECISION 400FLTY 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN PRECISION 400FLTY 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 7014MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that during pre-insertion balloon check, the balloon failed to deflate.

Brand Name
PRECISION 400FLTY 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9970067
Report Number9612030-2020-02453
Device Sequence Number14563449
Product Code KNX
UDI-Device Identifier10884521050600
UDI-Public10884521050600
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7014MF
Device Catalogue Number7014MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date06/09/2020
Patient Sequence Number1